# SDR AALA951553

- Difficulty date: August 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613AA
- Make and model: Boeing 757223
- Aircraft serial: 24489
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Need Resecuring
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE AT ROW 8D THROUGH 15D.  SECURED CONNECTOR.  GROUND CHECKED NORMAL OPERATION.  (M)
